Skip to main content
Article
A Characterization of Sigma-symmetrically Porous Symmetrical Cantor Sets
Proceedings of the American Mathematical Society (1994)
  • M. Evans
  • P. Humke
  • Karen Saxe, Macalester College
Disciplines
Publication Date
November, 1994
Publisher Statement
First published in Proceedings of the American Mathematical Society in Volume 122, Issue 3, 1994, published by the American Mathematical Society.
Citation Information
M. Evans, P. Humke and Karen Saxe. "A Characterization of Sigma-symmetrically Porous Symmetrical Cantor Sets" Proceedings of the American Mathematical Society Vol. 122 Iss. 3 (1994)
Available at: http://works.bepress.com/karen_saxe/6/